# SDR AALA200803190

- Difficulty date: December 27, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 52,069 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT FROM OVERHEAD SEAT ROW 28 TO 30 INOPERATIVE.  RESEATED BATTERY PACK BATTERIES AT SEAT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
